# SDR CALA0200483

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .040" CRACK AT EDGE OF LIGHTENING HOLE IN C-1 DOOR INTERIOR SKIN. SECOND ROW AFT OF LEADING EDGE, CENTER OF DOOR INTERIOR. A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5232-01018.
